Necessary and sufficient conditions for the regularity of an interval matrix

M. Yousef, Mohamed Elgindi, M. A. El-Gebeily

Research output: Contribution to journalArticle


Verifiable necessary and sufficient conditions for regularity of an interval matrix are given. Based on these conditions an algorithm for checking the regularity of interval matrices is developed. It is shown that this algorithm can be modified to determine the stability of a class of interval matrices.

Original languageEnglish
Pages (from-to)217-223
Number of pages7
JournalInternational Journal of Computer Mathematics
Issue number2
Publication statusPublished - 1999
Externally publishedYes



  • Interval mathematics
  • Interval matrices
  • Regularity of interval matrices
  • Stability of interval matrices

ASJC Scopus subject areas

  • Applied Mathematics

Cite this